# SDR REXA2017061500711

- Difficulty date: June 15, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 25,862 hours, 24,936 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456046
- Part serial: AEC1145
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR INOPERATIVE. REMOVED AND REPLACED LAVATORY SMOKE DETECTOR IAW AMM 26-16-01. OPS CHECKED GOOD.
